# SDR REXA200700058

- Difficulty date: July 24, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT SEATS 2-5 INOP.  LIGHT STRIP CONNECTOR WAS RECONNECTED.
